# SDR GTIA96NK118

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPARTMENT FRAME Y889 WITH CORROSION BETWEEN LONGERON 29 RIGHT AND 27 LEFT.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3 AREAS WITHIN LIMITS IAW SRM 53-01 FIG 1.  (M)
